# SDR CA960110508

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF. AIRCRAFT RETURNED TO BASE. MAINTENANCE CHECK FOUND NOSE OLEO PRESSURE LOW. NOSE OLEO SERVICED WITH NITROGEN.
